# SDR REXA2016011100083

- Difficulty date: January 11, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N8972E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7972
- Aircraft time: 23,279 hours, 20,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT BAY LT SIDE FS 621 - 625 OBLIQUE ANGLE CRACKED.  REMOVED CRACKED OBLIQUE ANGLE & REPLACED WITH SERVICEABLE OBLIQUE ANGLE PN 601-35012-51 IAW SRM 51-42-21.
